# SDR CA050708003

- Difficulty date: July 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,226 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: BACC30BK5
- Condition: Failed
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE IT WAS DISCOVERED ON THE LHS WING FWD SPAR AT WS 490.0 SPLICE JOINT. 4 CRACKED LOCKBOLT COLLARS PN BACC30BK5 WERE FOUND.  REQUEST HAS BEEN SENT TO BOMBARDIER TO REPLACE LOCKBOLTS AND COLLARS WITH HILOCK SUBSTITUTES.  DETAILED VISUAL INSPECTION CARRIED OUT ON ALL THERE COLLARS WITH NO FAULTS FOUND,
